STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5532-G-711 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Arthritis (1723); Joint Laxity (4526)
| Date of Event |
07/27/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: not performed as lot number is unknown.-complaint history review: not performed as lot number is unknown.Conclusions: it was reported that the patient was revised due to instability.The exact cause of the event could not be determined because insufficient information was provided.Further information such as lot details, return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
As part of an investigator initiated study, it was indicated that the patient's left knee was revised due to instability and patellofemoral arthritis.The insert was revised and the patient's native patella was resurfaced.